Thursday, August 24, 2006

Cravings.......Nothing More Than Cravings......

I've been having some food issues lately. I go back and forth between not being that hungry to being ravenous-like I'll rip your arm off if I don't get food, STAT.

That, and the.......uh.....digestive issues that are cropping up. Don't want to offend anyone's delicate sensibilities, but suffice it to say that most times, after I eat, the need to use the bathroom overrides any other activity. Which sucks when you're in public. Need I say more?

I know that it's the Estrace talking. I checked with Dr. Google, and it's all part of the side effects. But, I'm trying to eat healthy foods, and smaller meals more times during the day (even when I'm not hungry, which isn't the best feeling), so I don't get that feeling. I'm also really REALLY trying to not pay attention to the cravings, or otherwise I'd become a house.

Of course, I should have been paying more attention last night when I asked Sean to go out and get me a Reese's ice cream sundae from Friendly's. Complete with peanut-butter and fudge sauce, whipped cream and cherry. And when I finished the whole thing. Oh, did I mention that I'm lactose-intolerant, and didn't take anything beforehand? Yeah. You can probably envision the rest of THAT scenario.

Just wait until we add PIO to the cocktail-that's when the REAL fun begins.

Sean says that it's good practice for him when (oh, he's so positive!) I'm the P-word. And, he's been a trooper, I'll give him that.

Let's hope that he'll have lots of time for practicing. About 9 months of it.

7 comments:

Thalia said...

Oh I hope he gets to do that for 9 months, too. I wish mine would go out for a peanut butter sundae...or that those were even available in the UK!

Lut C. said...

Hmmmm, ice cream!

The side effects sound horrid. Crossing my fingers that it's the last you have to see of these drugs in a long, long time.

Nickie said...

I laughed out loud at the lactose-intolerant story. Sorry to find such amusement from your misfortune, but it was funny!

ankaisa said...

It's amazing what huge amounts of hormones can do to you! But in a way it's good, as it lets you know the stuff is working - right? And you can blame that lactose incident on hormone induced amnesia.

Shelli said...

lactaid, may it be your friend.

xox

5 DAYS!!!!!!!!!!!!!!!!!!!!!!!!!!!!!

Shazz said...

LOL....woops sorry...snigger!!

Anonymous said...

Oh My
look what i have to look forward to
SHHHHHHHHHHHHIT